Alert archive / Kentucky / Flash Flood Warnings in 2018

Flash Flood Warning 14, NWS Jackson, KY

June 25, 2018Laurel County, Pulaski County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jun 25, 2018, 2:59 PM EDT for Laurel County, Pulaski County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2018, 2:59 PM EDT (18:59 UTC)
Expired
Jun 25, 2018, 6:00 PM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Laurel County, KY, Pulaski County, KY

The radar

The Jackson,KY radar (KJKL), 108 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1637 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

203 
WGUS53 KJKL 251859
FFWJKL
KYC125-199-252200-
/O.NEW.KJKL.FF.W.0014.180625T1859Z-180625T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
259 PM EDT MON JUN 25 2018

The National Weather Service in JACKSON KY has issued a

* Flash Flood Warning for...
  Southern Laurel County in south central Kentucky...
  Southeastern Pulaski County in south central Kentucky...

* Until 600 PM EDT.

* At 258 PM EDT, Doppler radar indicated thunderstorms producing 
  very heavy rain across the warned area. Doppler radar has 
  estimated that between 1 and 2 inches of rain has already fallen 
  across the warned area, and between 1 and 2 inches of additional 
  rainfall is expected across the area between 3 and 4 pm. Excessive 
  runoff will cause flash flooding of creeks and streams, roads, and 
  roadside culverts. 

* Some locations that will experience flooding include...
  London, Burnside, Sloans Valley, Fariston, Lake, Cane Creek,
  Bronston, Lily, Huxley, Mount Victory, North Corbin and Sasser.

LAT...LON 3689 8459 3689 8462 3697 8467 3710 8427
      3714 8395 3711 8392 3709 8386 3700 8396
      3697 8407 3695 8409 3697 8413 3694 8416
      3696 8422 3694 8423 3696 8426 3694 8430
      3695 8437 3696 8437 3687 8458

$$

GEOGERIAN
2 follow-up statements
989 
WGUS73 KJKL 251936
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
336 PM EDT MON JUN 25 2018

KYC125-199-252200-
/O.CON.KJKL.FF.W.0014.000000T0000Z-180625T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laurel KY-Pulaski KY-
336 PM EDT MON JUN 25 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHERN LAUREL AND SOUTHEASTERN PULASKI COUNTIES...

At 333 PM EDT, Doppler radar indicated thunderstorms containing very 
heavy rainfall continuing move repeatedly across locations that have 
already had significant rainfall. Excessive runoff will continue to 
cause flash flooding of creeks and streams, roads, and roadside 
culverts. 

Some locations that will experience flooding include... 
London, Burnside, Sloans Valley, Fariston, Lake, Cane Creek, 
Bronston, Lily, Huxley, Mount Victory, North Corbin and Sasser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3689 8459 3689 8462 3697 8467 3710 8427
      3714 8395 3711 8392 3709 8386 3700 8396
      3697 8407 3695 8409 3697 8413 3694 8416
      3696 8422 3694 8423 3696 8426 3694 8430
      3695 8437 3696 8437 3687 8458

$$

GEOGERIAN
249 
WGUS73 KJKL 252157
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
557 PM EDT MON JUN 25 2018

KYC125-199-252207-
/O.EXP.KJKL.FF.W.0014.000000T0000Z-180625T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laurel KY-Pulaski KY-
557 PM EDT MON JUN 25 2018

...THE FLASH FLOOD WARNING FOR SOUTHERN LAUREL AND SOUTHEASTERN
PULASKI COUNTIES WILL EXPIRE AT 600 PM EDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3689 8459 3689 8462 3697 8467 3710 8427
      3714 8395 3711 8392 3709 8386 3700 8396
      3697 8407 3695 8409 3697 8413 3694 8416
      3696 8422 3694 8423 3696 8426 3694 8430
      3695 8437 3696 8437 3687 8458

$$

JMW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:20 PM EDT, 39 minutes earlier.

Area forecast discussion, Jun 25, 2:20 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
220 PM EDT Mon Jun 25 2018

.UPDATE...
Issued at 200 PM EDT MON JUN 25 2018

Third round of showers and thunderstorms are developing to the
southwest of the area and over the Cumberland Valley. Expect these
to continue east with perhaps some growth to the north in the wake
of the earlier storms that left behind over two inches in many
places. Accordingly, many locations will have the potential for
excessive rainfall through the rest of the afternoon and into the
start of the evening. As a result, have hoisted a short fuse
flash flood watch for the entire area though the main threat area
is generally over the southern half of the CWA. Will watch the
radar and model trends into the late afternoon hours and should
the storms stay contained and properly settle the watch may be
cancelled early. The grids have also been updated to reflect all
this and also to incorporate the cooling effect of the rains.
These have been sent to the NDFD and web servers. The HWO and ZFP
were updated as well to include the FFA.

UPDATE Issued at 1000 AM EDT MON JUN 25 2018

13z sfc analysis shows a warm front lying across eastern Kentucky.
An earlier MCS exited the area to the east this morning. Currently
the scope is relatively clear across the area while clouds remain
thick in the east behind the weakening MCS. Temperatures are
rebounding in the south quickly into the mid 70s while upper 60s
and low 70s are found to the north. Whatever stabilization that
the MCS may have provided in its wake is quickly waning and the
instability is starting to build up again in the far southwest
where skies are relatively clear with cu and some cloud streets
evident on visible satellite. Conditions appear favorable for
additional storm development in this area and points north as the
instability builds with air mass recovery. Ongoing storms over
central Kentucky and subsequent outflows from these will also
contribute to a better environment for storms further east. The
latest HRRR runs suggest another round or two of storms taking
place today with heavy rain a concern. Organized storms look to be
possible today, as well, with good shear and low level helicity
contributing to rotating updrafts. Should better instability
develop across the area there is a potential for severe storms
with damaging wind gusts the main threat, but an isolated tornado
cannot be ruled out. For this reason, SPC has upgraded a good
portion of our CWA - generally south of the Mountain Parkway - to
slight risk today. Have updated the grids in attempt to time the
storms and adjust temps/dewpoints in light of the latest
ShortBlend guidance. These have been sent to the NDFD and web
servers with an updated HWO and ZFP issued, as well.

UPDATE Issued at 705 AM EDT MON JUN 25 2018

Current conditions across the area feature the last of a line of
showers and thunderstorms exiting eastern Kentucky to the east.
Some scattered showers will remain over the north through the
morning and into the early afternoon.Adjusted the cloud cover as
well due to a clearing present in the IR this morning over
southcentral Kentucky shifting east. This will bring a break and
some more heating to the south into the early afternoon. Thus will
expect more instability here. Have adjusted pops to represent this
in the morning as this will lead to more convection making it into
the south this afternoon. Tried to depict this in the pops. As
well, bumped up the high temps a few degrees here. A fresh set of
zones was sent out for this update.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 451 AM EDT MON JUN 25 2018

Current conditions across the area features an MCS moving through
central and eastern Kentucky this morning. Waning instability
across the area and warming cloud tops indicate this system will
continue to press eastward but become more of a heavy rainfall
threat than a wind threat through the mid morning hours. The
difficult part will be how this system evolves through the
daytime hours. CAMs suggest the showers to remain over the north
pushing east as some clearing happens in the south after the
initial line passes through this morning. This may allow for some
better heating through the day. Another disturbances pushes east
through Kentucky by midday as the daytime heating allows for some
more development in the afternoon. The issue here is lingering
cloud cover as well as lingering showers across the area during
the day. If some clearing does occur during the morning hours and
into the midday hours then there maybe some validity to the CAMs
bringing another line of convection through the area during the
afternoon. Model soundings suggest the clearing in the south will
allow sufficient destabilization but the north seems to be lacking
the better instability. Nevertheless, anything that does develop
this afternoon will be a marginal wind threat with minor flooding
over already saturated areas. The marginal wind threat will also
be confined to the south and southeast CWA.

By tonight, the mentioned MCS will push through the area but
lingering cloud cover behind the system with another disturbance
on its heels will make for questionable fog development for
Tuesday morning. Heating into the day on Tuesday will allow for
destabilization again through the day. However, timing of the
mentioned next disturbance moving into the area may use up a good
bit of instability through the midday time frame. Models
suggesting this scenario will mean scattered convection with no
organization. Thus will not expect any strong storms through the
day on Tuesday. However, this does not cancel out the flood
threat. Training cells or at least a few good downpours over
already saturated grounds could lead to some minor flood issues as
well.

.LONG TERM...(Tuesday night through Sunday)
Issued at 451 AM EDT MON JUN 25 2018

The extended portion of the forecast begins on Tuesday night with
the pattern featuring an upper low pushing into the Great Lakes
region. Otherwise, the jet stream over the northern CONUS seems to
be a more zonal pattern. During this time, ridging parked just off
the southeast CONUS will continue to keep a steady flow of warm
and moist tropical air into the OH Valley. The mentioned
approaching upper low will drag a cold front through the area for
Wednesday. This combined with the mentioned moist flow will keep a
good chance for precip for Wednesday and into Wednesday night. In
fact, model soundings suggest SB CAPE in the 2500 to 3000 range
for Wednesday afternoon. This is also with PWAT values around the
1.75 inch range. Will expect some strong storms possible on with a
heavy rain potential on Wednesday afternoon. The trough axis
passes through the area Wednesday night as ridging maintaining
over the southeast CONUS will slow the progression of the front as
the better upper level support exits to the east. This will cause
the front to stall over the area for Thursday. Thus will expect
one more day of convection possible for Thursday afternoon as
a slight chance will be warranted for showers and thunderstorms
firing along the boundary.

After this, by Friday the upper level pattern shifts as a massive
ridge builds over the eastern CONUS squelching any convection for
the rest of the extended. However, some indication of return flow
remains for this period. Thus will expect hot above average high
temps with dew points in the upper 60s to low 70s each day. Thus
will expect muggy and uncomfortable condition with heat index
values in the upper 90s to around 100 at times for Friday and into
next weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
ISSUED AT 220 PM EDT MON JUN 25 2018

An ongoing MCS is fading out to the northeast of the area while
another round of storms is developing to the south and west of the
TAF sites. Have included a tempo for the storm threat and IFR
conditions through late afternoon with VCTS and mainly VFR level
cigs and vis continuing after that into the evening. Outside of
any storms winds will be light and variable. Fog tonight will be
very dependent on any breaks that can develop in the clouds as
the last of the storms will likely move off to the east early in
the night. There could be some more develop and convection on
Tuesday but likely not as widespread or impactful as today's.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM EDT this evening for KYZ044-
050>052-058>060-068-069-079-080-083>088-104-106>120.

&&

UPDATE...GREIF
SHORT TERM...SHALLENBERGER
LONG TERM...SHALLENBERGER
AVIATION...GREIF
Hazardous weather outlook, Jun 25, 2:00 PM EDT, 59 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson KY
200 PM EDT Mon Jun 25 2018

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-262100-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
200 PM EDT Mon Jun 25 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...This afternoon and Tonight.

Thunderstorms will continue to cross the area this afternoon and
into the evening. The strongest storms will be capable of
damaging winds and heavy rain. The best threat for damaging winds
will be south of the Mountain Parkway. Localized flooding will be
possible where storms track repeatedly over an area.

Thunderstorms will be possible again late tonight towards dawn.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible at times from Tuesday through
Thursday evening. Some storms during the day Wednesday could
produce excessive rainfall and gusty winds.

Some locales may experience heat indices in excess of 100 degrees
Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any instances of wind damage or
flooding.

SHALLENBERGER/GREIF

In the hours before

Special weather statement, Jun 25, 1:53 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service JACKSON KY
153 PM EDT MON JUN 25 2018

KYZ079-080-084-085-251830-
Whitley-McCreary-Laurel-Pulaski-
153 PM EDT MON JUN 25 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LAUREL...
SOUTHEASTERN PULASKI...MCCREARY AND WHITLEY COUNTIES...

At 152 PM EDT, radar indicated strong thunderstorms located along a
line extending from near Mount Victory to near Strunk.
Movement was east at 45 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Williamsburg, Whitley City, Julip, Fariston, Cumberland Falls S.P.,
Zion Hill, Red Ash, Verne, Goldbug, North Corbin, Louden, Krupp,
Hightop, Hollyhill, Polly Camp, Youngs Creek, Nevisdale, Bark Camp,
Bon and Dixie.

LAT...LON 3660 8452 3701 8450 3709 8396 3698 8398
      3699 8404 3695 8410 3686 8406 3685 8404
      3682 8402 3682 8401 3659 8404
TIME...MOT...LOC 1752Z 264DEG 37KT 3700 8436 3660 8444

KAS
Special weather statement, Jun 25, 1:53 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service JACKSON KY
153 PM EDT MON JUN 25 2018

KYZ079-251830-
Pulaski-
153 PM EDT MON JUN 25 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PULASKI COUNTY...

At 153 PM EDT, a strong thunderstorm was located over Science Hill,
or near Somerset, moving east at 35 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Somerset, Science Hill, Stab, Bobtown, Grade, Ruth, Shopville, Dykes,
Dabney, Valley Oak, Bent, Hogue, Pulaski, Ferguson and Ware.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3722 8475 3725 8440 3721 8436 3706 8434
      3708 8474 3721 8477
TIME...MOT...LOC 1753Z 266DEG 30KT 3715 8466

GEOGERIAN
Local storm report, Jun 25, 2:17 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
217 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     NON-TSTM WND DMG 5 ENE PINEVILLE         36.79N 83.62W
06/25/2018                   BELL               KY   911 CALL CENTER

            TREE FELL ON HOME ON HWY 119 ON HELTON ROAD. TREE ACROSS
            ROAD AT MM12 ON 119 AT CALLOWAY.

&&

TBREWER
Local storm report, Jun 25, 2:23 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
223 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     NON-TSTM WND DMG PATHFORK                36.76N 83.46W
06/25/2018                   HARLAN             KY   911 CALL CENTER

            TREE DOWN ON KY 72.

&&

TBREWER
Special weather statement, Jun 25, 2:45 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service JACKSON KY
245 PM EDT MON JUN 25 2018

KYZ080-086-116-251930-
Clay-Knox-Laurel-
245 PM EDT MON JUN 25 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LAUREL...NORTH CENTRAL
KNOX AND CENTRAL CLAY COUNTIES...

At 244 PM EDT, a strong thunderstorm was located over Sublimity City,
or over London, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
London, Manchester, Grace, Fariston, Pittsburg, Brightshade, Lake,
Cane Creek, Fogertown, Treadway, Goose Rock, Bush, Chestnutburg,
Jonsee, Herron, Hooker, Ice Cliff, Byron, Park Valley and Cottongin.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3701 8418 3723 8420 3726 8402 3726 8390
      3728 8389 3731 8368 3700 8363
TIME...MOT...LOC 1844Z 264DEG 30KT 3711 8412

GEOGERIAN
Special weather statement, Jun 25, 2:58 PM EDT, 1 minute before
Special Weather Statement
National Weather Service JACKSON KY
258 PM EDT MON JUN 25 2018

KYZ086>088-116-117-251945-
Clay-Knox-Bell-Harlan-Leslie-
258 PM EDT MON JUN 25 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARLAN...
NORTHEASTERN BELL...NORTHEASTERN KNOX...SOUTHERN LESLIE AND SOUTHERN
CLAY COUNTIES...

At 258 PM EDT, a strong thunderstorm was located over Himyar, or near
Barbourville, moving east at 45 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Harlan, Loyall, Wallins Creek, Big Fork, Sandy Fork, Hoskinston,
Bledsoe, Brightshade, Varilla, Coldiron, Barnyard, Salt Gum, Beverly,
Goose Rock, Black Snake, Saylor, Erose, Blanche, Napier and Jonsee.

LAT...LON 3672 8360 3703 8390 3705 8387 3707 8388
      3716 8330 3689 8318
TIME...MOT...LOC 1858Z 250DEG 41KT 3685 8380

KAS

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:05 PM EDTSpecial Weather StatementJKLHarlan25 min
Jun 25, 3:14 AM EDTSpecial Weather StatementJKLRockcastle31 min
Jun 25, 4:28 AM EDTSpecial Weather StatementJKLEstill, Jackson, Lee, Owsley32 min
Jun 25, 4:43 AM EDTSpecial Weather StatementJKLLaurel32 min
Jun 25, 7:01 AM EDTSpecial Weather StatementJKLPike29 min
Jun 25, 11:55 AM EDTAreal Flood AdvisoryJKLEstill, Jackson, Rockcastle2 hr
Jun 25, 12:05 PM EDTSpecial Weather StatementJKLWhitley25 min
Jun 25, 12:26 PM EDTSpecial Weather StatementJKLWhitley34 min
Jun 25, 12:50 PM EDTSpecial Weather StatementJKLBell25 min
Jun 25, 1:09 PM EDTSevere Thunderstorm WarningJKLBell, Harlan, Knox, Leslie36 min
Jun 25, 1:23 PM EDTSpecial Weather StatementJKLLetcher37 min
Jun 25, 1:32 PM EDTSevere Thunderstorm WarningJKLLetcher, Perry58 min
Jun 25, 1:42 PM EDTSpecial Weather StatementJKLFloyd33 min
Jun 25, 1:43 PM EDTSpecial Weather StatementJKLHarlan32 min
Jun 25, 1:53 PM EDTSpecial Weather StatementJKLMcCreary, Whitley37 min
Jun 25, 1:58 PM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski62 min
Jun 25, 2:00 PM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more5 hr
Jun 25, 2:02 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Knox, Laurel, Leslie, McCreary and 2 more58 min
Jun 25, 2:22 PM EDTAreal Flood AdvisoryJKLClay, Knox, Laurel, Pulaski, Rockcastle3 hr
Jun 25, 2:45 PM EDTSpecial Weather StatementJKLClay, Laurel45 min
Jun 25, 2:58 PM EDTSpecial Weather StatementJKLLeslie47 min
Jun 25, 3:18 PM EDTAreal Flood AdvisoryJKLJackson, Rockcastle117 min
Jun 25, 3:58 PM EDTAreal Flood AdvisoryJKLBreathitt, Lee, Owsley2 hr

Nearby

Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.